# SDR AQHR20150306001

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: General aviation
- Aircraft: N743
- Make and model: Piper PA-18-150
- Aircraft serial: 185258
- Aircraft time: 10,027 hours
- Engine: Lyc O360C4P
- Engine time: 1,597 hours
- Propeller: Mcauly 1A200FA
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Faulty
- Location: Elt
- Part time: 2,708 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"G" SWITCH WOULD NOT ACTIVATE ELT DURING REQUIRED INSPECTION.
